arrow
Volume 4, Number 4
Previous Issue Next Issue

Zhao-Yong You & Si-Quan Zhu

J. Comp. Math., 4 (1986), pp. 289-297.

Preview Full PDF 773 9969 Abstract

Yi Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 298-314.

Preview Full PDF 794 10275 Abstract

Tian-Min Han

J. Comp. Math., 4 (1986), pp. 315-321.

Preview Full PDF 771 10177 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 322-328.

Preview Full PDF 774 10249 Abstract

Chin-Hsien Li

J. Comp. Math., 4 (1986), pp. 329-340.

Preview Full PDF 749 10247 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 341-344.

Preview Full PDF 790 10452 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 345-353

Preview Full PDF 800 10419 Abstract

Geng Sun & Zu-Fan Mao

J. Comp. Math., 4 (1986), pp. 354-361.

Preview Full PDF 788 10047 Abstract

Hong-Ci Huang, Wei-Nan E & Mo Mu

J. Comp. Math., 4 (1986), pp. 362-367.

Preview Full PDF 795 10241 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 4 (1986), pp. 368-382.

Preview Full PDF 760 10283 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard